MAUDE Adverse Event Report: MALLINCKRODT MEDICAL SHILEY; TUBE, BRONCHIAL (W/WO CONNECTOR)

MALLINCKRODT MEDICAL SHILEY; TUBE, BRONCHIAL (W/WO CONNECTOR)
Model Number 125037
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a communication regarding a cuff that could not be deflated.The customer indicated that there was no patient involvement as the issue was found while checking prior to use.
 
Additional Manufacturer Narrative
Evaluation summary: one sample returned for evaluation contained in its original unit carton also contained in the carton is its original opened unit pack.Visual examination shows no sign of any defect.The stylet wire was not returned with this unit.The returned unit was inflated using the parameters set out in if001.The returned unit inflated/deflated without any issue.The returned unit was inflated/deflated three times without any restriction noted.The most probable root cause is the end user did not fully depress the inflation valve during the deflation process.All of our product under goes a four hour inflate/deflate and it is at this stage of the process that any defects are removed from the lot.The reported defect could not be detected on the unit returned for evaluation.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE, BRONCHIAL (W/WO CONNECTOR)
Manufacturer (Section D)
MALLINCKRODT MEDICAL
cornamaddy
athlone 3810
MDR Report Key7039334
Report Number8020889-2017-05183
Device Sequence Number19064106
Product Code BTS
UDI-Device Identifier30884522008741
UDI-Public30884522008741
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K771219
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2021
Device Model Number125037
Device Catalogue Number125037
Device Lot Number201611524X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2018
Initial Date Received by Manufacturer 11/07/2017
Supplement Date Received by Manufacturer01/15/2018
Initial Report FDA Received Date11/16/2017
Supplement Report FDA Received Date02/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1